# SDR DALA2016090606419

- Difficulty date: September 5, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PLATE NR 1303C.  FUEL ACCESS DOOR 1303C WAS REPLACED IAW SRM 51-22-2A CONDITION 3, PAR B AND IPC 57-30-00.
